Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What can be the cause for giddiness and dullness ?

actually i am suffering from giddiness and dullness. Neuro physician reffer me the valparin200 crono but i am taking from 10years but problem is coming not completely cured suddenly wokeup and that time i fill 30 seconds unconscious then after some time normal i donot understand what is this my EEG ALSO NORMAL WHAT CAN I DO ? PLEASE TELL ME
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The brief periods of unconsciousness and confusion you describe here could be minor episodes of seizures.Probably you will have to increase the dose of Valparin or add another medication.Please discuss with your treating doctor or take an opinion from a Neurologist with detailed description of your repeated symptoms.
Hope this helps.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor